# SDR CHQA201000192

- Difficulty date: October 4, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N28529
- Make and model: Emb EMB-135LR
- Aircraft serial: 145512
- Aircraft time: 17,329 hours, 15,477 cycles
- Engine: Allsn AE3007A
- Engine time: 16,849 hours, 18,703 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: ISE1
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT AFTER TAKEOFF, THE BAGGAGE DOOR INDICATED OPEN.  THE AIRCRAFT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE DEFERRED THE BAGGAGE DOOR INDICATION AND VERIFIED THE DOOR WAS CLOSED.  THE DEFERRAL WAS CLEARED IN MKE ON 10/5/2010, THE DOOR MICRO SWITCHES WERE CLEANED AND LUBED AND THE DOOR INDICATION SYSTEM OPERATED NORMALLY.
